MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Model Number 3L81-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information section a patient information; (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated creatinine result on one male patient which was questioned by the physician.The results provided were: (b)(6) initial = 6.78 mg/dl (normal range 0.7-1.3 mg/dl).The patient had a kidney ultrasound without iv contrast and a urinalysis, which were both normal.A new sample drawn ((b)(6)) generated results of 1.06 / 1.09 mg/dl.The original sample was retested = 1.01 / 1.04 / 1.01 mg/dl and the original result was corrected to 1.01 mg/dl.There was no adverse impact to the patient reported.The patient received no additional treatment.
 
Additional Manufacturer Narrative
A review of the architect analyzer result log did not find the discrepant result (sid (b)(6)) of 6.78mg/dl, however, the repeat sample (sid (b)(6)) results of 1.06 and 1.09 mg/dl were found.The architect history log shows multiple occurrences of aspiration errors (error code 3375) and twelve cuvette-washing not completed errors (error code 0550) during the time of the discrepant result.The maintenance log confirms that the 6052 wash cuvettes procedure was not performed after the twelve occurrences of the 0550 error code.A review of the architect system operations manual shows adequate information for maintaining optimal system performance and provides guidance: probable causes and corrective actions for erratic results, poor precision, and error codes including the wash cuvettes procedure.A review of tickets did not identify any similar complaints and no trends for the reported issue.A review of the manufacturing documentation did not identify any issues associated with the customer observation.Based on the investigation no product deficiency was identified for the creatinine, list number 3l81, lot 95639un17.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6989909
Report Number1628664-2017-00406
Device Sequence Number518626
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public(01)00380740005993
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model Number3L81-32
Device Catalogue Number03L81-32
Device Lot Number95639UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1